# SDR CHQA201000212

- Difficulty date: November 23, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N285SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145435
- Aircraft time: 23,931 hours, 19,458 cycles
- Engine: Allsn AE3007A
- Engine time: 10,100 hours, 10,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMERGENCY FLOOR PROXIMITY LIGHT INOP BETWEEN ROWS 3 AND 7.  MAINTENANCE REPLACED THE EMERGENCY LIGHT AND THE NR 3 STATIC INVERTER WITH NO FURTHER DEFECTS NOTED.
